# SDR DALA2022080305344

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,581 hours, 29,158 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5640 - ATB - TO MSP DUE TO WXR RADAR INOP. CORRECTIVE ACTION: REPLACED DRIVE UNIT AND RADAR WAVE GUIDE. ALL SYSTEM TEST PASSED. C/W NOGO PROCEDURES.
